# SDR CA071030010

- Difficulty date: October 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 9,878 hours
- Engine: Allsn 250C20B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Housing
- Part number: 6899246
- Condition: Mismanufactured
- Location: Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO A INTERNAL CASTING DEFECT INSIDE THE OIL FILTER HOUSING, THE PRESSURE REGULATING POPPET CANNOT FULLY BOTTOM OUT WHEN INSTALLED. THIS THEN GIVES A FALSE INDICATION OF PROPER POSITION OF THE POPPET WHEN (BACKED OUT) 5.5 TURNS FOR INITIAL ADJUSTMENT FOLLOWING OVERHAUL. THE MFG WAS ADVISED AND RECOMMENDS THAT AN APPROVED FACILITY MACHINE THE INTERNAL SURFACE OF THE HOUSING TO REMOVE THE DEFECT. (TC NR 20071030010)
